# SDR DALA14012765649

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT BS 1660-1681 CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-40-01.  INSTALLED FLOOR SUPPORT IAW DWG 146N5230, REV B.
